I take paxil because of anxiety and the depression that comes from that, but I am VERY affected by the sun and by seasonal changes. I don't know if I should keep taking paxil or cut back when the sun and the nice weather make me very hyper. I also get really happy and hyper when I am looking forward to something like a weeding or a vacation. Right now I have been SOOO HYPER for at least the past week or month that I can't eat, I can't sleep, I can't breath... I feel like I'm hyperventilating, and I'm shaking. I feel like I'm on a constant natural high, which is great, but I think I should see my doctor. I'm driving everyone around me nuts with my perfectionism and oragnization of everything. I'm taking paxil every second day because I don't know whether to take it or not. I have felt like this before and stopped taking it, but I CRASHED! I went 180 degrees after a high after I stopped taking it, and I felt down and suicidal. What do you think?
I understand the mood swings particularly when the weather changes by the seasons. I get down in the winter and up in the summer. I wouldn't reduce the paxil without first talking to the doctor though. You may need an adjunct to the Paxil rather than decreasing the dosage. Problem with decreasing the dosage is the inevitable depression the follows the high. You may benefit from a medicine that will stablize the mood swings. Best to talk to the doctor about the options.
Yes I suffer from Seasonal Affective Disorder. I would get really sad and depressed. Everything I looked at looked so different I felt like I was out of place. It made me feel comatose. Nothing seemed right. But a couple of years ago my Doc suggested getting a light called DAY~LIGHT. While I am sitting at the table I read a book because you don't look right into the light. The last two years I haven't had a problem with this. For more information you cane-mail them at www.day-lights.com or call at (902) 422-0804. I hope this helps. Your seasonal friend Hope-Fully
Grandmasheryl I do believe you shuld definatly call the dr dnt modify your meds yourself maybe because you are modifying the meds is part of the change in your moods. Please call th doc ask for advise from them they know you the paxil may be what you need from what I understand that shuld be taken everyday not missed maybe you need something added to keep u leveled the same or maybe switched to a mood stabilzer to keep yu stable instead of adding another. Please call him or her .take care keeo in touch jaime }litlmommag
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Seasonal Affective Disorder - How can I get my friends to understand what I'm going through when my?
Posted 21 Sep 2009 • 1 answer
Posted 19 Jul 2010 • 5 answers
Posted 8 Mar 2011 • 7 answers
Generalized Anxiety Disorder - Does anyone know what would be a better choice between Paxil 40mg and
Posted 1 Jul 2014 • 3 answers
Posted 12 Sep 2014 • 1 answer